Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

An expansive homeomorphism of a 3-manifold with a local stable set that is not locally connected

Tom 245 / 2019

Alfonso Artigue Fundamenta Mathematicae 245 (2019), 167-174 MSC: Primary 37B45; Secondary 37B05. DOI: 10.4064/fm515-8-2018 Opublikowany online: 6 February 2019

Streszczenie

We construct an expansive homeomorphism of a compact three-dimensional manifold with a fixed point whose local stable set is not locally connected. This homeomorphism is obtained as a topological perturbation of a quasi-Anosov diffeomorphism that is not Anosov.

Autorzy

  • Alfonso ArtigueDepartamento de Matemática y Estadística del Litoral
    Universidad de la República
    Gral. Rivera 1350, Salto, Uruguay
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek